# SDR SWAA2021060367457

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 767 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AFT CARGO BAY BS767 RBL3 WL152. / ACCOMPLISHED DETAILED DAMAGE REMOVAL; INSPECTIONS AND REFINISH INSTRUCTIONS TO CORRODED FRAME IN AFT CARGO BAY AT BS767 RBL3 WL152 IAW EA 21-153-01279 REV IR & ER 21-01860 REV IR
